Dr Jelena V. Manojlović

Redovni profesor
Departman za matematiku

Članci

[53] K. S. Đorđević, J.V. Manojlović,Existence of positive strongly decaying solutions of second-order nonlinear q-difference equations,, Journal of Difference Equations and Application, (M20) vol.Vol. 26 (2020) 729-752.

[52] T. Kusano, J.V. Manojlović,Asymptotic behavior of solutions of half-linear differential equations and generalized Karamata functions, Georgian Math. Journal, (M20) (2020) [ doi: https://doi.org/10.1515/gmj-2020-2070]

[51] A. Kapepešić, J.V. Manojlović,Positive Strongly Decreasing Solutions of Emden-Fowler Type Second-Order Difference Equations with Regularly Varying Coeffcients, Filomat , (M20) vol.Vol. 33 No. 9 (2019) 2751–2770.

[50] K. Kostadinov, J.V. Manojlović,Existence and Asymptotic Behavior of Intermediate Type of Positive Solutions of Fourth-Order Nonlinear Differential Equations,, Filomat, (M20) vol.Vol. 33 No. 13 (2019) 4185–4211.

[49] T. Kusano, J.V. Manojlović, V. Marić,An asymptotic analysis of solutions of a second order nonlinear differential equation, Funkcialaj Ekvacioj, (M20) vol.61 (2018) 15-36.

[48] A. Kapepešić, J.V. Manojlović,Regularly varying sequences and Emden–Fowler type second-order difference equations, Journal of Difference Equations and Application, (M20) vol.24 (2018) 245-266.

[47] Lj. Kočinac, D. Đurčić, J. Manojlović,Regular and Rapid Variations and Some Applications, Mathematical Analysis and Applications: Selected Topics, 2018 John Wiley & Sons, Inc., (M10) (2018) 429-491.

[46] Trajković Aleksandra, Manojlović Jelena,Asymptotic behavior of intermediate solutions of  fourth  order nonlinear differential equations with regularly varying coefficients, Electronic Journal of Differential Equations, (M20) vol.Vol. 2016 No.129 (2016) 1-32.

[45] Kusano Takaši, Manojlović Jelena,Precise asymptotic behavior of regularly varying solutions of second order half-linear differential equations, Electronic Journal of Qualitative Theory of Differential Equations, (M20) vol.62 (2016) 1-24.

[44]  Manojlović Jelena, Tanigawa Tomoyuki,,Regularly Varying Solutions Of Half-Linear Differential Equations With Retarded and Advanced Arguments, Mathematica Slovaca , (M20) vol.65 (2015) 1361-1402.

[43] Milošević Jelena, Manojlović V. Jelena,Positive decreasing solutions of second order quasilinear ordinary differential equations in the framework of regular variation, FILOMAT, (M20) vol.29:9 (2015) 1995-2010.

[42] Milošević Jelena, Manojlović V. Jelena,Asymptotic analysis of fourth order quasilinear differential equations in the framework of regular variation, Taiwanese Journal of Mathematics, (M20) vol.19 (2015) 1415-1456.

[41] Kusano Takaši, Manojlović Jelena, Marić Vojislav,Complete asymptotic analysis of second-order differential equations of Thomas-Fermi type in the framework of regular variation,, Sūrikaisekikenkyūsho Kōkyūroku, Qualitative theory of ordinary differential equations in real domains and its applications, (M30) vol. No.1959, 2015.7, (2015) 14--34.

[40] Chatzarakis Georege, Manojlović Jelena, Pinelas Sandra, Stavroulakis Ioannis,Oscillation criteria of difference equations with several deviating argument, Yokohama Mathematical Journa;, (M50) vol.60 (2014) 13-31.

[39] Kusano Takaši, Manojlović Jelena, Milošević Jelena  ,Intermediate solutions of fourth order quasilinear differential equations in the framework of regular variation, Applied Mathematics and Computation, (M20) vol.248 (2014) 246-272.

[38] Kusano Takaši, Manojlović Jelena, Marić Vojislav,Increasing solutions of Thomas–Fermi type differential equations—The superlinear case, Nonlinear Analysis, Theory, Methods & Applications, (M20) vol.108 (2014) 114-127.

[37] Agarwal Ravi,  Manojlović Jelena,On the existence and the asymptotic behavior of nonoscillatory solutions  of  second order quasilinear difference equations, Funkcialaj Ekvacioj , (M20) vol.56 (2013) 81-109.

[36] Kusano Takaši, Manojlović Jelena,Complete asymptotic analysis of positive solutions of odd order nonlinear differential equation, Lithuanian Mathematical Journal, (M20) vol.53 (2013) 40-62.

[35] Kusano Takaši , Manojlović Jelena, Milošević Jelena, Intermediate solutions of  second order quasilinear ordinary differential equations in the framework of regular variation,  Applied Mathematics and Computation, (M20) vol.219 (2013) 8178-8191.

[34] Kusano Takasi, Jelena Manojlović, Tanigawa Tomoyuki,Existence and asymptotic behavior of positive  solutions of  fourth order quasilinear differential equations, Taiwanese Journal of Mathematics, (M20) vol.17 (2013) 999-1030.

[33] Kusano Takaši, Manojlović Jelena,Precise asymptotic behavior of intermediate solutions of even order nonlinear differential equation in the framework of regular variation, Moscow Mathematical Journal, (M20) vol.13(4) (2013) 1-18.

[32] Jaroš Jaroslav, Kusano Takaši, Manojlović Jelena,Asymptotic Analysis of Positive Solutions of Generalized Emden-Fowler Differential Equations in the Framework of Regular Variation, Central European Journal of Mathematics, (M20) vol.11(12) (2013) 2215-2233.

[31] Manojlović Jelena, Marić Vojislav,An asymptotic analysis of positive solutions of Thomas-Fermi type differential  equations - sublinear case, Memoirs on Differential Equations and Mathematical Physics, (M50) vol.57 (2012) 75-94.

[30] Kusano Takasi, Manojlović Jelena ,Asymptotic behavior of positive solutions of odd order Emden-Fowler type differential equations in the framework of regular variation, Electronic Journal of Qualitative Theory of Differential Equations, (M20) vol.45 (2012) 1-23.

[29] Kusano Takasi, Manojlović Jelena,Positive  Solutions of  Fourth Order Emden-Fowler Type Differential Equations in the Framework of Regular Variation, Applied Mathematics and Computation, (M20) vol.218 (2012) 6684-6701.

[28] Kusano Takasi, Manojlović Jelena,Positive  Solutions of  Fourth Order Thomas-Fermi Type Differential Equations in the Framework of Regular Vari, Acta Applicandae Mathematicae, (M20) vol.121 (2012) 81-103. [ doi: 10.1007/s10440-012-9691-5]

[27] Kusano Takaši, Manojlović Jelena,Asymptotic Behavior of Positive Solutions of Sublinear Differential Equations of Emden-Fowler Type, Computers and Mathematics with Applications, (M20) vol.62 (2011) 551-565 . [ doi: 10.1016/j.camwa.2011.05.019]

[26] Kusano Takasi, Manojlović Jelena, Tanigawa Tomoyuki,Sharp Oscillation Criteria for a Class of Fourth Order Nonlinear Differential Equations, Rocky Mountain Journal of Mathematics, (M20) vol.41 (2011) 249-274 . [ doi: 10.1216/RMJ-2011-41-1-1]

[25] Kusano Takasi, Manojlović Jelena,Precise Asymptotic Behavior of Solutions of the Sublinear Emden-Fowler Differential Equation, Applied Mathematics and Computation, (M20) vol.217 (2011) 4382-4396 . [ doi: 10.1016/j.amc.2010.09.061]

[24] Kusano Takasi, Manojlović Jelena,Asymptotic Analysis of Emden-Fowler Differential Equations in the Framework of Regular Variation, Annali di Matematica Pura ed Applicata, (M20) vol.190 (2011) 619-644. [ doi: 10.1007/s10231-010-0166-x]

[23] Kusano Takaši, Manojlović Jelena, Tanigawa Tomoyuki,Existence of regularly varying solutions with nonzero indices of half-linear differential equations with retarded arguments,  Computers and Mathematics with Applications, (M20) vol.59 (2010) 411-425.

[22] Manojlović V. Jelena,Classification and Existence of Positive Solutions of Fourth Order Nonlinear Difference Equations, Lithuanian Mathematical Journal, (M20) vol.49 (2009) 71-92.

[21] Karpuz B., Manojlovic J., Ocalan O. Shoukaku Y.,Oscillation Criteria for a Class of Second Order Neutral Delay Differential Equation, Applied Mathematics & Computation, (M20) vol.210 (2009) 303-312.

[20] Agarwal P. Ravi, Manojlović V. Jelena,Asymptotic Behavior of Nonoscillatory Solutions of Fourth Order Nonlinear Difference Equations, Dynamics of Continuous, Discrete & Impulsive Systems, Series A: Math. Analysis, (M10) vol.16 (2009) 155-174.

[19] Agarwal P. Ravi, Manojlović V. Jelena,Asymptotic Behavior of Positive Solutions of Fourth Order Nonlinear Difference Equations, Ukrainian Mathematical Journal, (M10) vol.60 (2008) 8-27.

[18] Manojlović Jelena, Milošević Jelena,Sharp Oscillation Criteria for  Fourth Order Sub-half-linear  and Super-half-linear  Differential Equations, Sharp Oscillation Criteria for  Fourth Order Sub-half-linear  and Super-half-linear  Differential Equations, (M20) vol.32 (2008) 1-13.

[17] Shoukaku Yutaka, Tanigawa Tomoyuki, Manojlovic V. Jelena and Yoshida Norio,Second Order Neutral Differential Equations with Positive and Negative Coefficients, Applications and Applied Mathematics, (M10) vol.3 (2008) 1-17.

[16] Grace S.R., Agarwal R.P., Pavani R., Manojlović J.V.,On the oscillation of certain fourth order functional differential equation, Inter. Jour. Dynamical Systems and Differential Equations, (M10) vol.1 (2008) 1-13.

[15] Kusano Takaši, Tanigawa Tomoyuki, Manojlović V. Jelena,Comparison Theorems for Perturbed Half-linear Euler Differential Equation, International  Journal of Applied Mathematics & Statistics (IJAMAS), Special Issue on FIDA (Functional equations, Integral equations, Differential equations and Applications ), (M10) vol.9 (2007) 77-94.

[14] Tanigawa Tomoyuki,  Manojlović V. Jelena,Oscillation and nonoscillation theorems for a class of even order quasilinear functional differential equations, Journal of Inequalities and Applications, (M20) vol.Article ID 42120 (2006) 22 pages.

[13] Agarwal P. Ravi, Grace R. Said, Manojlović V. Jelena,Oscillation Criteria for Certain Fourth Order Nonlinear Functional Differential Equations, Mathematical and Computer Modeling, (M20) vol.44 (2006) 163-187 .

[12] Agarwal P. Ravi , Grace R. Said,  Manojlović V. Jelena,On the Oscillatory Properties of Certain Fourth Order Nonlinear Difference Equations, Journal of Mathematical Analysis and Applications, (M20) vol.322 (2006) 930-956.

[11] Manojlovic V. Jelena, Shoukaku Yutaka, Tanigawa Tomoyuki and Yoshida Norio,Oscillation Criteria for Second Order Differential Equations with Positive and Negative Coefficients, Applied Mathematics & Computation, (M20) vol.181 (2006) 853–863.

[10] Manojlović Jelena,Integral Averages and Oscillation of Second Order Sublinear Differential Equations, Czechoslovak Mathematical Journal, (M20) vol.55(130) (2005) 41-60.

[9] Manojlović Jelena,Oscillation criteria for sublinear differential equations with damping, Acta Math. Hungarica, (M20) vol.104(1-2) (2004) 153-169.

[8] Saker Samir, Manojlović Jelena,Oscillation Criteria for Second Order Superlinear Neutral Delay Differential Equations, Electronic Journal of Qualitative Theory of Differential Equations, (M10) vol.10 (2004) 1-22.

[7] Manojlović Jelena,Integral Averages and Oscillation of Second Order Nonlinear Differential Equations, Computers and Mathematics with Applications, (M20) vol.41 (2001) 1521—1534.

[6] Manojlović Jelena,Integral Averaging Techniques for Oscillation of Second Order Nonlinear Differential Equations With Damping, Publications de L'Institut Mathematique, (M10) vol.68(82) (2000) 92--104 .

[5] Manojlović Jelena,Oscillation theorems for nonlinear differential equations of second order, Electronic Journal of Qualitative Theory of Differential Equations, (M10) vol.1 (2000) 1-21.

[4] Manojlović Jelena,Oscillation theorems for nonlinear second order differential equations, Acta Scientiarum Mathematicarum (Szeged), (M10) vol.65 (1999) 515-527.

[3] Manojlović Jelena,Nonoscillation theorems for Emden--Fowler system of differential equations, Indian Jour. pure Appl. Math, (M20) vol.30(7) (1999) 687-694.

[2] Manojlović Jelena,Oscillation theorems for a nonlinear system of differential equations, Acta Mathematica Hungarica, (M20) vol.81 (1-2) (1998) 59-67.

[1] T. Kusano, J.V. Manojlović,Asymptotic behavior of solutions of half-linear differential equations and generalized Karamata functions, Georgian Mathematical Journal , (M20) () [ doi: https://doi.org/10.1515/gmj-2020-2070]